Ask an expert
Question

31 Mar 2003

Jumaima
I started on femodene on the 8th of March on my first day of menstruation for this month. Normally I would menstruate for 5 to 6 days but until today ( 31 March 2003) it has not stopped and from today( 31 March) it is becoming heavy. I started on the silver area for that particular day which was a saturday( I dont know if that is inactive pills or not) but that is where the doctor recommended i start. Pls help.
Answer 252 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Concerned, it sounds like you did everything right and that your body is having difficulty adjusting to the pill. If you keep on menstruating like this when you’ve taken half the second pack, you will have to see your doctor. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.